# SDR FDEA202505280813

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 55,745 hours, 34,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM KSYR, UPON RETRACTING THE GEAR WE  RECEIVED A GEAR DISAGREE EICAS WITH AN AMBER GEAR  LIGHT ON THE RIGHT QUADRANT OF THE GEAR INDICATION  LIGHTS. WE TESTED THE LIGHTS AND THE RIGHT MAIN  GEAR LIGHT DID NOT TEST. RETURNED TO KSYR. UPON  LOWERING THE GEAR FOR LANDING, THE GEAR DISAGREE  EICAS WENT AWAY AND THREE GREEN GEAR LIGHTS WERE  OBSERVED. EMERGENCY DECLARED. FIM: 32-30 FAULT TREE 815.  PERFORMED EXTENSION RETRACTION PER AMM 32-32-00-5.  ALL GEAR INDICATIONS NORMAL. DOWN JACKED AIRCRAFT PER AMM 07-11-01-2 .  A/C OK FOR SERVICE.
